# SDR IPXA11568645

- Difficulty date: July 21, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 28,242 hours, 19,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FOR RCD PURPOSES REPAIR TO AFT DECK PLATE BETWEEN BS 1680 TO 1691, LBL 35 TO 57.  REPAIR IAW ER 11-03540, SRM 51-20-07-0G, 51-40-02-0G, SRM 51-40-08-0G, SOPM 20-43-03, SOPM 20-41-02.
